# SDR AALA202406195839

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 674,347 hours, 39,529 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: D30665609
- Part serial: C0049RP
- Condition: Detached
- Location: Slide Cover
- Part time: 81,942 hours, 40,532 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR SLIDE COVER RELEASE RETAINING BALLS PULLED OUT OF RETAINING PINS. MAINTENANCE REPLACED SLIDE RAFT PER TASK CARD 26L00025011.
